The morning after pill..back to square one :(

I have been eating plain all, ive been really good and yet I'm feeling awful, like so awful!i haven't had diarrhoea and pain like this in ages..I cant believe i made a post saying how much better i feel then im right back where i started! But I think I know why! unfortunately a little accident happened with my boyfriend, leaving me worried enough to take the morning after pill as a precaution - its something i take lightly as i dont like to take such things unless i really have to and its certainly not a regular occurrence! But literally same day i took it i got such such SUCH awful stomach cramps and diarrhoea! and it has been on off for the past few days but now has hit me hard! I feel so unwell and im trying not to let it get me down...but i feel like i had finally made some progress and i have now ruined it! side effects of the morning after pill can be diarrhoea and of course it is messing with your body and hormones, so i guess it makes sense in terms of me having a sensitive stomach already that it might do damage! So if you ever need to take it, just keep in mind it may have side effects, especially if your IBS is already playing up!

Has anyone else experienced this?

I just want to feel better guys :(

7 Replies

oldestnewest
  • Back to congee,bananas and hard boiled eggs! Positive mental attitude also!

  • Thanks hun! that is everything I need right now for sure :)

  • It's the extra hormones and stress placed on your uterus that's kicked off your already bad IBS.

    If you still feel rubbish I'd see your GP. Many many years ago when I had it, I was given an anti spasmodic and anti sickness injection and promptly slept for 10hrs solid and woke up feeling much better.

    Hope it's all calmed down for you now though.

  • Thanks for your reply! this makes a lot of sense! touch wood i am feeling much better! I just hope it hasn't set me back too much! :) Fingers crossed!

  • How're you feeling now hon? Better I hope?

  • Hey, I am feeling much better - still sticking with the plain food, but i feel that I am making progress! Aside from major PMS which is making my moods up and down like a yoyo haha - that defo may be something to do with the morning after pill! But i can handle it :) Thanks for checking in xx I am now planning a holiday to Thailand in October! so i must work on getting better :) x

  • Glad to hear you're making progress. Yes, pms is a pain!

    Wow! Hollibobs in Thailand. How very exciting!!!

You may also like...